# SDR N93A28082007A

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N495QS
- Make and model: Gulstm GIV
- Aircraft serial: 1295
- Aircraft time: 9,903 hours, 4,794 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5533 · Ventral Structure
- Part: Angle
- Part number: 1159B2156225
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5000 LANDING INSPECTION FOUND 793 BULKHEAD VERTICAL STAB CAP ANGLE CRACKED.
